# SDR CA110106009

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727225
- Aircraft time: 42,047 hours
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Frozen
- Location: Air Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ON DEPARTURE.  DUMPED FUEL AND RETURNED.  MAINTENANCE GROUND RAN AIRCRAFT, CARRIED OUT PRESSURIZATION CHECKS, NO FAULTS FOUND.  AIRCRAFT PRESSURIZED NORMALLY TO MAX DIFF SUBSEQUENT FLIGHTS COMPLETED WITH NO FURTHER PROBLEMS  SUSPECT GROUND AIR CONNECTOR CHECK VALVE MAY HAVE BEEN FROZEN IN OPEN POSITION AS AIRCRAFT HAD BEEN CONNECTED TO GROUND HEATER FOR EXTENDED WEEKEND LAYOVER.
